# SDR SIMA200925303

- Difficulty date: September 10, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 18,347 hours, 16,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500436001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT OMEGA BEAM CORRODED AT FRAME 24.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED OMEGA BEAM AT FRAME 24 IAW EMB SRM 53-00-11 AND 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
